Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 207, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 22, 2006, 10:10 PM CDT for Williamson County, Illinois. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2006, 10:10 PM CDT (03:10 UTC)
- Expired
- Apr 22, 2006, 10:30 PM CDT
- In force
- 20 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Williamson County, IL
The radar
The Paducah radar (KPAH), 75 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:57 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 22, 9:57 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 957 PM CDT SAT APR 22 2006 .UPDATE... UPDATED GRIDS AND ZONES TO REFLECT A LITTLE BETTER CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WESTERN HALF OF THE FORECAST AREA OVERNIGHT. SCATTERED THUNDERSTORM DEVELOPMENT OVER CENTRAL AND EAST CENTRAL MISSOURI SEEMS LIKELY OVERNIGHT...AS LOW LEVEL WARM ADVECTION COLLLIDES WITH SURFACE BOUNDARY IN THAT REGION. THIS CONVECTION WOULD THEN MOVE SOUTHEAST TOWARD SOUTHEAST MISSOURI...SOUTHWEST ILLINOIS AND THE PURCHASE AREA OF WEST KENTUCKY. ONLY INCREASED POPS IN THAT AREA TO 40 PERCENT...BUT DID GO WITH THE AREAL COVERAGE SCATTERED TERMINOLOGY. KEPT THE 30 PERCENT CHANCE FURTHER EAST...JUST IN CASE THE NAM-ETA IS CORRECT IN DEVELOPING SOME SHOWERS WITH ANOTHER IMPULSE ROTATING SOUTHEAST THROUGH THE REGION LATER TONIGHT. ALSO MADE A FEW MODIFICATIONS TO T/TD AND WINDS. && .PREV DISCUSSION... (ISSUED 211 PM CDT) MID LEVEL VORT AND SFC BOUNDARY MOVG ESE ACROSS MISSOURI EARLY THIS AFTERNOON. MID LEVEL CLOUDS HAVE BEEN INCREASING FROM CENTRAL INTO ECNTRL MISSOURI...WITH SOME WEAK RETURNS SEEN ON REGIONAL RADARS. WILL HAVE TO MONITOR THIS AREA FOR CONVECTION THROUGH LATE AFTERNOON AND EARLY EVENING. HIGH AMPLITUDE PATTERN WILL PREVAIL INTO THE FIRST OF THE UPCOMING WORK WEEK. UPPER LOWS OVER THE GREAT LAKES...AND CALIFORNIA WILL BE THE RIGHT KIND OF FLOW PATTERN TO KEEP A NEARLY STATIONARY BOUNDARY HUNG UP ACROSS THE FA TONIGHT THRU SUNDAY NIGHT. THUS WE WILL CONTINUE WITH OUR CHANCE OF SHOWERS AND THUNDERSTORMS. ISOLD STRONG TO SEVERE THUNDERSTORMS CANNOT BE RULED OUT SUNDAY. WE ARE IN A SPC DAY 2 SLIGHT RISK AREA. MONDAY...SURFACE LOW PRESSURE WILL TAKE SHAPE OVER THE MIDDLE OF THE NATION AND MOVE OUT INTO THE CENTRAL PLAINS. THE SURFACE LOW IS FORECAST TO SHOOT ENE INTO THE OHIO VALLEY BY 12Z TUE...AND HELP TO DRAG A COLD FRONT ACROSS THE REGION. OUR HIGHEST POPS OVER THE NEXT SEVEN DAYS WILL BE IN CONJUNCTION WITH THIS FRONT. 12Z GFS IS A LITTLE FASTER ENDING PRECIP TUE. NAM AND ECMWF WOULD FAVOR A LATER ENDING TIME...MORE INTO TUESDAY NIGHT. WE FAVOR THE SLIGHTLY MORE PROGRESSIVE GFS SOLUTION AT THIS TIME. WILL HOLD ONTO POPS THROUGH TUE...THEN END THEM TUE NIGHT. NOT MUCH WEATHER WISE MID TO LATE WEEK. A WAVE IS FORECAST BY THE GFS TO MOVE SE ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY. WILL CARRY LOW CHANCE POPS FOR CONVECTION FOR THIS TIME FRAME...AS OTHER LONG RANGE MODELS HAVE HINTED AT A SIMILAR SCENARIO. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 22, 3:00 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 300 PM CDT SAT APR 22 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 300 PM CDT SAT APR 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE MID AND LATE AFTERNOON HOURS ACROSS MAINLY SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THE ACTIVITY MIGHT MAKE IT AS FAR EAST AS WEST KENTUCKY AND SOUTHWEST INDIANA BY LATE IN THE DAY. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TONIGHT. IT APPEARS MOST OF THE THUNDERSTORM ACTIVITY WILL REMAIN BELOW SEVERE CRITERIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY NIGHT SOUTHWEST OF A LINE FROM MOUNT VERNON ILLINOIS TO OWENSBORO KENTUCKY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT ALONG AND SOUTH OF A LINE FROM PERRYVILLE MISSOURI...TO BENTON ILLINOIS...TO NEAR PETERSBURG INDIANA. AT THIS TIME...IT APPEARS THE PRIMARY HAZARDS WILL BE HAIL AND WIND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES FROM SUNDAY THROUGH MONDAY NIGHT. RST/CN
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:54 PM CDT | Severe Thunderstorm Warning | PAH | Jackson | 36 min |
| Apr 22, 10:19 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 26 min |
| Apr 23, 5:30 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 30 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.